| Catalog Number |
MX43660 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the line repeatedly broke, resulting in blood loss.The event occurred during infusion and monitoring and required additional monitoring and unspecified interventions.There was patient involvement, but no patient harm was reported.
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.